English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A probabilistic approach towards modeling the relationships between particle and pore size distributions: the multicomponent packed sphere case

Rouault, Y., & Assouline, S. (1998). A probabilistic approach towards modeling the relationships between particle and pore size distributions: the multicomponent packed sphere case. Powder Technology, 96, 33-41.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-5687-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-5688-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Rouault, Y.1, Author              
Assouline, S., Author
Affiliations:
1MPI for Polymer Research, Max Planck Society, ou_1309545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 359684
Other: P-98-20
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Powder Technology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 96 Sequence Number: - Start / End Page: 33 - 41 Identifier: -